# SDR ASOA2015081613699

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 IS CORRODED IN MULITIPLE AREAS FS 785-15 - 847+16.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK AT LBL9 FS 693-835 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SERVICEABLE SEAT RAIL AT LBL9 FS 693-835 IAW AMM 53-00-49-000-801.  RECEIVED EC/TC REO 670-53-00-343. COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV L AS WRITTEN.
